# SDR SIMA201908265002

- Difficulty date: August 25, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 45,415 hours, 41,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER. LIGHT WIRES BROKEN AT PANEL 251BF.  SECURED WIRING CONNECTORS ON FLOOR PROXIMITY LIGHTS AT ROW 5/6 IAW AMM 33-50-12 OPS CHECK GOOD.
